MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET 20G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET 20G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refw2804 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "cracked at the connection site.Had to deaccess and reaccess port." additional info.Received (b)(6) 2022: was the product used on a patient? yes was there any patient harm reported? no what they¿re being treated for: cancer diagnosis.

Brand Name
WINGED INFUSION SET 20G X 0.75IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13656204
Report Number3006260740-2022-00599
Device Sequence Number5826223
Product Code FMI
UDI-Device Identifier00801741065804
UDI-Public(01)00801741065804
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0604190
Device Lot NumberREFW2804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown